Keyword Search:

Λr -Sets and Separation Axioms

M. J., Jeyanthi and Kilicman, Adem and Missier, S. Pious and P., Thangavelu (2011) Λr -Sets and Separation Axioms. Malaysian Journal of Mathematical Sciences, 5 (1). pp. 45-60. ISSN 1823-8343

[img] PDF


Separation axioms are among the most common and important and interesting concepts in topology as well as in bitopologies. In this paper, we introduce Λr-sets and some weak separation axioms using Λr -open sets and Λr -closure operator.

Item Type:Article
Keyword:Λr -sets, Λr-open sets and Λr- Tk,k = 0,1,2 spaces
Faculty or Institute:Institute for Mathematical Research
Publisher:UPM Press
ID Code:12543
Deposited By: Najwani Amir Sariffudin
Deposited On:01 Jun 2011 16:45
Last Modified:27 May 2013 15:52

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 01 Jun 2011 16:45.

View statistics for "Λr -Sets and Separation Axioms"